Translator Disclaimer
1998 Approximation results for semigroups generated by multivalued linear operators and applications
Angelo Favini, Marco Fuhrman
Differential Integral Equations 11(5): 781-805 (1998).

Abstract

We establish convergence results for sequences of multivalued linear operators $A_n$. When each $A_n$ generates a differentiable semigroup, we state conditions for convergence of the corresponding semigroups and of the solutions of linear differential inclusions governed by $A_n$. Through a method already considered in the literature, this enables us to prove new convergence properties for a sequence of degenerate evolution equations. Applications to partial differential problems are also given.

Citation

Download Citation

Angelo Favini. Marco Fuhrman. "Approximation results for semigroups generated by multivalued linear operators and applications." Differential Integral Equations 11 (5) 781 - 805, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1008.47042
MathSciNet: MR1666189

Subjects:
Primary: 47D06
Secondary: 34G10

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.11 • No. 5 • 1998
Back to Top